| Catalog Number |
2C7557 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tubing of a vented paclitaxel set cracked.This was observed during setup, when chemotherapy was hung and the set was put through the intravenous (iv) pump; the tubing started to crack resulting in leakage.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photograph (image of the packaging) did not identify any abnormalities that could have contributed to the reported condition.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.